# SDR CALA2024080102147

- Difficulty date: July 16, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 67,607 hours, 29,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041820000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DOT AFT CARGO COMP L/H STRING 33 BTW FR59-61 HAS SIGNS OF COR ROSION (CLEAN EVALUATE,REPAIR, IF NECCESARY)
